, Volume 46, Issue 6, pp 1643-1665
Date: 18 Jan 2007

Exact Polynomial Solution of \({\cal P}{\cal T}\(/Non-\){\cal P}{\cal T}\) - Symmetric and Non-Hermitian Modified Woods–Saxon Potential by the Nikiforov–Uvarov Method

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Using the Nikiforov–Uvarov (NU) method, the bound state energy eigenvalues and eigenfunctions of the \({\cal P{\cal T}}\(-/non-\){\cal P}{\cal T}\) -symmetric and non-Hermitian modified Woods–Saxon (WS) model potential with the real and complex-valued energy levels are obtained in terms of the Jacobi polynomials. According to the \({\cal P}{\cal T}\) -symmetric quantum mechanics, we exactly solved the time-independent Schrödinger equation with same potential for the s-states and also for any l-state as well. It is shown that the results are in good agreement with the ones obtained before.

PACS Number(s): 03.65.−w, 02.30.Gp, 03.65.Ge, 68.49.−h, 24.10.Ht, 03.65.Db, 12.39.Pn, 71.15.Dx, 02.30.Fn.